Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 59, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Sep 7, 2010, 3:43 PM CDT for 12 counties in Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2010, 3:43 PM CDT (20:43 UTC)
- Expired
- Sep 7, 2010, 6:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bandera County, TX, Bexar County, TX, Blanco County, TX, Caldwell County, TX, Comal County, TX, Gillespie County, TX, Guadalupe County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Medina County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 3:50 PM CDT | HEAVY RAIN 2.79 | 4 Sse Twin Sisters, TX | SOME MINOR FLOODING. |
| Sep 7, 4:00 PM CDT | HEAVY RAIN 1.5 | 3 Ene Seguin, TX | |
| Sep 7, 4:00 PM CDT | HEAVY RAIN 2.5 | 5 Ne Hollywood Park, TX | MINOR FLOODING |
| Sep 7, 5:15 PM CDT | FLASH FLOOD | Boerne, TX | 400 BLOCK OF FM474 CLOSED DUE TO WATER OVER ROAD... ALSO CLOSED IS OLD FREDERICKSBURG ROAD NEAR THE COUNTY LINE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 92 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 8.7 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 479 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
250
WGUS54 KEWX 072043
FFWEWX
TXC019-029-031-055-091-171-187-209-259-265-325-493-072345-
/O.NEW.KEWX.FF.W.0059.100907T2043Z-100907T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
343 PM CDT TUE SEP 7 2010
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN BANDERA COUNTY...
NORTHERN BEXAR COUNTY...
SOUTHERN BLANCO COUNTY...
SOUTHWESTERN CALDWELL COUNTY...
COMAL COUNTY...
SOUTHEASTERN GILLESPIE COUNTY...
GUADALUPE COUNTY...
HAYS COUNTY...
KENDALL COUNTY...
SOUTHEASTERN KERR COUNTY...
NORTHEASTERN MEDINA COUNTY...
NORTH CENTRAL WILSON COUNTY...
* UNTIL 645 PM CDT.
* AT 336 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING FROM
A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PAYTON...
ROCKY CREEK...HYE...FLUGRATH...ALBERT...GRAPETOWN...CYPRESS
CREEK...WOODCREEK...WIMBERLEY...WARING...TWIN SISTERS...
SISTERDALE...KERRVILLE...KERRVILLE STATE PARK...KENDALIA...JOHNSON
CITY...INGRAM...HENLY...FISCHER...DRIPPING SPRINGS...DRIFTWOOD...
COMFORT...CENTER POINT...BLANCO AND BANKERSMITH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 3012 9927 3016 9878 3030 9851 3028 9826
3023 9801 2964 9767 2920 9806 2963 9850
2958 9928
$$1 follow-up statement
251
WGUS74 KEWX 072347
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
647 PM CDT TUE SEP 7 2010
TXC019-029-031-055-091-171-187-209-259-265-325-493-072355-
/O.EXP.KEWX.FF.W.0059.000000T0000Z-100907T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GILLESPIE TX-BLANCO TX-HAYS TX-KERR TX-KENDALL TX-CALDWELL TX-
COMAL TX-BANDERA TX-GUADALUPE TX-BEXAR TX-MEDINA TX-WILSON TX-
647 PM CDT TUE SEP 7 2010
...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTH CENTRAL WILSON...
NORTHEASTERN MEDINA...NORTHERN BEXAR...GUADALUPE...EASTERN BANDERA...
COMAL...SOUTHWESTERN CALDWELL...KENDALL...SOUTHEASTERN KERR...HAYS...
SOUTHERN BLANCO AND SOUTHEASTERN GILLESPIE COUNTIES...
AT 645 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED
THAT ALTHOUGH SHOWERS CONTINUED ACROSS THE PREVIOUSLY WARNED
AREA...HEAVY RAIN HAD ENDED AND FLASH FLOODING WAS NO LONGER
OCCURRING. RUNOFF FROM EARLIER HEAVY RAINS WILL CONTINUE WELL INTO
THE EVENING HOURS WITH WATER IN FLOODED LOW WATER CROSSINGS ON THE
DOWNTREND.
LAT...LON 3012 9927 3016 9878 3030 9851 3028 9826
3023 9801 2964 9767 2920 9806 2963 9850
2958 9928
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 12:30 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Sep 7, 12:30 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1230 PM CDT TUE SEP 7 2010 .AVIATION... TROPICAL STORM HERMINE MOVING NORTHWARD ACROSS S CENTRAL TX TODAY AND TONIGHT WILL KEEP CONDITIONS VARIABLE MVFR-IFR IN WIDESPREAD SHRA/TSRA. CIGS AND VSBYS WILL MAINLY BE IFR AND OCCASIONALLY DIP TO LIFR. LOOK FOR IMPROVEMENT TO MVFR LATE TOMORROW MORNING. STORM TRACK WILL KEEP WORST OF WEATHER AWAY FROM DRT. LOOK FOR CIGS TO BE VFR FOR MUCH OF THE AFTERNOON. MVFR CIGS WITH SHRA THIS EVENING. VFR CIGS AGAIN OVERNIGHT. && .PREV DISCUSSION... /ISSUED 624 AM CDT TUE SEP 7 2010/ AVIATION... CONDITIONS AT KDRT WILL OCCASIONALLY BE VFR ON THE DRIER WEST SIDE OF HERMINE. WIND DIRECTION WILL VARY DEPENDING ON LOCATION OF HERMINE...HOWEVER SPEEDS OF 10-25 KNOTS WILL BE COMMON WITH GUSTS OF 35-45 KNOTS POSSIBLE IN THE NE QUADRANT OF HERMINE TODAY. PREV DISCUSSION... /ISSUED 541 AM CDT TUE SEP 7 2010/ DISCUSSION... APOLOGIES FOR LATE FORECAST DISCUSSION THIS MORNING...AS ROBUST FORWARD SPEED OF THE TROPICAL STORM WILL RESULT IN SOME TROPICAL STORM FORCE WINDS INTO THE SOUTHERN PART OF SOUTH CENTRAL TEXAS...PROMPTING A HASTY ISSUANCE OF AN HLS FOR THREE COUNTIES. A TORNADO WATCH WAS ALSO ADDED FOR SE COUNTIES...AND THE THREAT FOR ISOLATED TORNADOES WILL PROBABLY ADVANCE TOWARD THE I-35 COUNTIES BY MIDDAY. WITH A SLIGHTLY FASTER SPEED OF HERMINE FACTORED INTO THE FORECAST...SOME LOWERING OF HIGHEST STORM TOTALS WAS TAKEN DOWN TO 8-10 INCHES. THE CORE OF HERMINE WILL LIKELY PUSH OUT OF OUR CWA WITHIN A FEW HOURS OF MIDNIGHT TONIGHT. THUS SOME FURTHER LOWERING OF EXPECTED STORM TOTALS MAY BE CONSIDERED LATER THIS MORNING. DEEP TROPICAL MOISTURE WILL CONTINUE TO BE A CONCERN IN THE WAKE OF HERMINE DURING THE DAY WEDNESDAY...SO NO CHANGES TO THE FFA WINDOW IS BEING CONSIDERED AT THIS TIME. WIND ADVISORY IS IN GOOD SHAPE FOR NOW...BUT WILL PROBABLY BE TRIMMED OVER THE WESTERN COUNTIES LATER THIS MORNING. BY THURSDAY...HIGH HEAT INDICES WILL BECOME THE NEW CONCERN AS THE MOIST SOILS WILL BE BAKED UNDER A STRONG BUILDING UPPER RIDGE. THIS RIDGE IS EXPECTED TO BE CENTERED DIRECTLY OVER OR VERY CLOSE TO SOUTH CENTRAL TEXAS FOR THE NEXT SEVERAL DAYS...SO WILL TREND DRIER ON RAIN CHANCES BY THIS WEEKEND. SOME SLIGHT UNDERCUTTING OF MEDIUM RANGE HIGH TEMPS WAS MADE TO TEMPS DUE TO THE LARGE AMOUNTS OF MOISTURE EXPECTED TO BE IN THE SOILS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 76 90 77 93 78 / 100 70 30 20 10 AUSTIN BERGSTROM INTL AIRPORT 75 90 77 93 77 / 100 70 30 20 10 NEW BRAUNFELS MUNI AIRPORT 75 90 77 93 77 / 90 70 30 20 10 BURNET MUNI AIRPORT 74 86 75 89 76 / 100 70 30 20 10 DEL RIO INTL AIRPORT 71 91 76 94 76 / 50 20 20 10 10 GEORGETOWN MUNI AIRPORT 75 88 76 92 77 / 100 70 30 20 10 HONDO MUNI AIRPORT 73 89 77 93 77 / 70 60 20 20 10 SAN MARCOS MUNI AIRPORT 75 90 76 93 77 / 90 70 30 20 10 LA GRANGE - FAYETTE REGIONAL 77 89 77 91 77 / 80 70 30 30 10 SAN ANTONIO INTL AIRPORT 76 88 78 92 78 / 80 70 30 20 10 STINSON MUNI AIRPORT 76 89 77 93 78 / 80 70 30 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... TROPICAL STORM WIND WARNING UNTIL 2 PM CDT THIS AFTERNOON FOR THE FOLLOWING COUNTIES: ATASCOSA...BEXAR...FRIO...KARNES...WILSON. FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT... FAYETTE...FRIO...GONZALES...GUADALUPE...HAYS...KARNES...LAVACA... LEE...MEDINA...TRAVIS...WILLIAMSON...WILSON. WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BEXAR...BLANCO...CALDWELL...COMAL... DE WITT...DIMMIT...EDWARDS...FRIO...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...LAVACA... MAVERICK...MEDINA...REAL...UVALDE...WILSON...ZAVALA. FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES: BANDERA...BLANCO...BURNET...DIMMIT...EDWARDS... GILLESPIE...KENDALL...KERR...KINNEY...LLANO...MAVERICK...REAL... UVALDE...VAL VERDE...ZAVALA. && 02/05/19
Hazardous weather outlook, Sep 7, 3:41 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 341 PM CDT TUE SEP 7 2010 TXZ171>173-183>194-202>209-217>225-228-081100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 341 PM CDT TUE SEP 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... TROPICAL STORM HERMINE MOVING NORTHWARD ACROSS SOUTH CENTRAL TEXAS LATE THIS AFTERNOON AND TONIGHT WILL RESULT IN VERY HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING AND RIVER FLOODING MAINLY ACROSS THE HILL COUNTRY. ISOLATED TORNADOES ARE POSSIBLE MAINLY EAST OF I 35. A WIND ADVISORY IS IN EFFECT FOR MOST OF THE COUNTIES WITH THE EXCEPTION OF VAL VERDE COUNTY AND THE EXTREME NORTHEASTERN COUNTIES FROM LLANO TO FAYETTE COUNTY. A FLASH FLOOD WATCH CONTINUES IN EFFECT FOR THE ENTIRE AREA THROUGH NOON TIME WEDNESDAY. FLASH FLOODING CONDITIONS ARE THE BIGGEST THREAT ACROSS SOUTH CENTRAL TEXAS FOR THE NEXT 12 TO 24 HOURS ESPECIALLY OVER PORTIONS OF THE HILL COUNTRY. EXPECT FROM 2 TO 4 INCHES OF RAINFALL AND UP TO SIX IN ISOLATED SPOTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE REMAINS OF HERMINE WILL CONTINUE TO MOVE NORTHWARD INTO WEST CENTRAL TEXAS WEDNESDAY MORNING WITH HEAVY RAINS AND FLOODING STILL POSSIBLE. RAIN CHANCES WILL DECREASE LATE WEDNESDAY INTO THURSDAY. RIVER FLOODING WILL STILL BE POSSIBLE FROM RUNOFF FROM ANY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION MAY BE NEEDED...TONIGHT AND WEDNESDAY.
In the hours before
Local storm report, Sep 7, 1:40 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
140 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TROPICAL STORM 6 SW BOERNE 29.75N 98.82W
09/07/2010 KENDALL TX COCORAHS
2.54 INCHES SO FAR WITH 0.66 IN THE PAST 30 MINUTES AND
WIND GUSTS 40 TO 50 MPH.
&&
EVENT NUMBER EWX1000461
MCDONALDLocal storm report, Sep 7, 2:14 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
214 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TROPICAL STORM 8 NW SAN ANTONIO 29.50N 98.58W
09/07/2010 BEXAR TX PUBLIC
LARGE TREES UP TO 16 INCHES IN DIAMETER WERE BLOWN
DOWN.
&&
EVENT NUMBER EWX1000462
MCDONALDLocal storm report, Sep 7, 2:42 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
242 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 2 SSW MARION 29.54N 98.16W
09/07/2010 M1.94 INCH GUADALUPE TX COCORAHS
1.94 INCHES SO FAR AND 0.96 IN 2.5 HOURS.
&&
EVENT NUMBER EWX1000463
MCDONALDLocal storm report, Sep 7, 2:51 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
251 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM FLASH FLOOD 4 ENE GARDEN RIDGE 29.65N 98.23W
09/07/2010 COMAL TX COUNTY OFFICIAL
SEVERAL ROADS CLOSED IN COMAL COUNTY... CR 1337 AND
SECTIONS OF SMITHSON VALLEY ROAD.
&&
EVENT NUMBER EWX1000464
MCDONALDSpecial weather statement, Sep 7, 3:11 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 311 PM CDT TUE SEP 7 2010 TXZ171-172-186-188>190-072115- BLANCO-BURNET-GILLESPIE-KENDALL-KERR-LLANO- 311 PM CDT TUE SEP 7 2010 ...AN AREA OF STRONG WINDS ASSOCIATED WITH TROPICAL STORM HERMINE ARE AFFECTING BLANCO...BURNET...GILLESPIE...KENDALL...KERR AND LLANO COUNTIES... AT 311 PM CDT...NWS METEOROLOGISTS ARE TRACKING AN AREA OF HIGH WINDS ASSOCIATED WITH TROPICAL STORM HERMINE NEAR FLUGRATH...OR 6 MILES WEST OF BLANCO...MOVING NORTHWEST AT 30 MPH. PEOPLE IN BLANCO...EASTERN KERR...GILLESPIE...LLANO...NORTHERN KENDALL AND WESTERN BURNET COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...FLUGRATH...ALBERT...ROCKY CREEK...HYE...LBJ STATE PARK... STONEWALL...WILLOW CITY...ECKERT AND ENCHANTED ROCK STATE PARK... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS AROUND 55 MPH ARE EXPECTED WITH THIS STORM.
Local storm report, Sep 7, 3:15 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
315 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN 4 WNW BOERNE 29.83N 98.80W
09/07/2010 M2.42 INCH KENDALL TX COCORAHS
&&
EVENT NUMBER EWX1000465
MCDONALDThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 3:14 AM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca | 4 hr |
| Sep 7, 4:51 AM CDT | Inland Tropical Storm Warning | EWX | Atascosa, Bexar, Frio, Karnes, Wilson | 9 hr |
| Sep 7, 5:49 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Sep 7, 7:06 AM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca | 4 hr |
| Sep 7, 9:23 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Caldwell, Comal and 9 more | 112 min |
| Sep 7, 9:33 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Caldwell, Comal and 9 more | 102 min |
| Sep 7, 11:22 AM CDT | Flash Flood Warning | EWX | Atascosa, Bandera, Bexar, Comal, Guadalupe, Karnes and 2 more | 3 hr |
| Sep 7, 12:53 PM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Gillespie, Guadalupe and 5 more | 3 hr |
| Sep 7, 2:22 PM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Sep 7, 2:39 PM CDT | Flash Flood Warning | EWX | Bandera, Blanco, Edwards, Gillespie, Kerr | 3 hr |
| Sep 7, 3:37 PM CDT | Tornado Warning | EWX | Fayette, Gonzales, Lavaca | 23 min |
| Sep 7, 3:52 PM CDT | Tornado Warning | EWX | DeWitt, Gonzales, Lavaca | 23 min |
| Sep 7, 4:03 PM CDT | Areal Flood Advisory | EWX | Bastrop, Burnet, Caldwell, Hays, Travis, Williamson | 117 min |
| Sep 7, 4:16 PM CDT | Tornado Warning | EWX | Fayette, Gonzales, Lavaca | 29 min |
| Sep 7, 4:36 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Gillespie, Llano | 3 hr |
| Sep 7, 4:42 PM CDT | Tornado Warning | EWX | DeWitt | 33 min |
| Sep 7, 5:19 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Guadalupe, Hays, Travis | 116 min |
| Sep 7, 5:28 PM CDT | Flash Flood Warning | EWX | Bastrop, Hays, Travis, Williamson | 3 hr |
| Sep 7, 5:35 PM CDT | Areal Flood Advisory | EWX | Bexar | 115 min |
| Sep 7, 6:11 PM CDT | Tornado Warning | EWX | Bastrop, Travis | 34 min |
| Sep 7, 6:41 PM CDT | Tornado Warning | EWX | Travis, Williamson | 19 min |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.